# SDR DHL2008764533

- Difficulty date: May 29, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Angle
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C CHECK, LT O/B MID FLAP I/B LOWER END CAP AND ATTACHMENT ANGLE CRACKED.  REPAIRED IAW B727 SRM 51-40-2, 51-20-1, 51-30-5 AND 57-50-2 FIG 6.  REPAIR ANGLE MAT.7075 T6 .071" PO NR 9006522 DIM 4 INCH BY 4 INCH AND 3 INCH BY 2 INCH.
